# SDR F3LA200300013

- Difficulty date: January 18, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED INTERCOSTALS BETWEEN STA 986.5 AND 967 CORRODED ON TOP SIDE.  FLOOR SUPPORT SHIM AT LBL 15.5 AND RBL 15.5 FOUND TO BE OUT OF LIMITS PER SRM 53-60-51, FIG 101.  FABRICATED SHIMS PER EA 53-737-199.  INSTALLED SHIMS TO FLOOR SUPPORTS AND REINSTALLED FLOOR SUPPORTS PER SRM 51-40-02.
